# SDR ABXA20231129217

- Difficulty date: November 29, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767338
- Aircraft serial: 32973
- Aircraft time: 55,208 hours, 22,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

" LOCK AT STATION 1190,RBL 33.00, MISSING ROLLER, POSITION LIMITED TO D11 7299 AND POS D12 6987  DEFERRED LOCK IAW MEL	ABX-25-58-1A . AC LEFT BLOCKS AND WAS CALLED BACK FOR PAPERWORK ISSUES. CORRECTED PAPERWORK AND AC RETURNED TO SERVICE .
